# SDR IPXA10562059

- Difficulty date: July 26, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 920 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT OVERWING FAIRING SUPPORT STRUCTURE HAS (2 EA) SUPPORT ANGLE CORRODED AT STA 920, S-17L, WL 208.  REPLACED ANGLES IAW DWG 149N7210, SRM 51-30-01, AND SRM 51-40-02.
